# SDR UPS05145802

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Condition: Malfunctioned
- Location: Fwd Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ALMOST DEPLOYED.  DEFERRED MAIN ENTRY DOOR PER MEL 52-11-01-3.  M314029 PLACARD INSTALLED AS MAIN CABIN DOOR SLIDE INOP.  REMOVED AND REPLACED FWD DOOR DAMPER PERCUSSION MECHANISM DIAPHRAM PER AMM 52-10-14-3.  PLACARD REMOVED.
